# SDR USAA920081774

- Difficulty date: September 4, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK, LEVEL 2 CORROSION ON Z-ANGLE, BS 992, RBL 33- RBL 45.  REPLACED Z-ANGLE, BS 992, RBL 33 - RBL 45 IAW B737 SRM 51-10-51-02.
